# SDR AALA202205279799

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737
- Aircraft serial: 29523
- Aircraft time: 64,709 hours, 26,337 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG34020
- Condition: Sticking
- Location: Zone 800 - Doors
- Part time: 4,330 hours, 2,003 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD GALLEY SLIDE DIFFICULT TO OPERATE. REMOVED AND REPLACED R1 DOOR SLIDE ASSEMBLY PER TSX 25-94-10.
